# SDR DALA2014122306687

- Difficulty date: December 19, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN OUT REPAIR DOUBLER AFT CARGO DOOR OUTER PAN AT AFT UPPER CORNER.  REPAIR WAS REPLACED IAW SRM 51-30-2 52-01, FIG 2.
